Epilepsy Home > Klonopin Withdraw

Were you looking for information about Klonopin Withdrawal? Klonopin withdraw is a common misspelling of Klonopin withdrawal.
 
As with all benzodiazepine medications, it is possible to develop both physical and psychological dependence while taking Klonopin® (clonazepam). If you stop taking this drug too abruptly, you may experience withdrawal from Klonopin. Withdrawal symptoms can include nausea or vomiting, panic attacks, fever, and insomnia. To avoid severe withdrawal symptoms, your healthcare provider may decide to slowly wean you off Klonopin (although this may not be necessary in all situations).
 
(Click Klonopin Withdrawal for more information on why you may experience withdrawals from Klonopin and to learn more about potential withdrawal symptoms. You can also click on the various links in the box to the right to access specific topics on Klonopin.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.